# SDR QXEA2009071000518

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 20,605 hours, 21,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NR 5 SEAT TRACK HAS LITE SURFACE CORROSION ON THE INBOARD FLOORBOARD SUPPORT FLANGE.  NR 5 SEAT TRACK HAS CORROSION RIGHT UP TO FASTENERS AND FOUND TO BE OUT OF LIMITS REF RD 8/4-53-884, NOTES ON PAGE 2.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE IAW RD 8/4-53-884 AND REMOVED RIVETS IN FLANGE IN THE AREA OF THE BLEND TO EVALUATE THE CONDITION OF FASTENER HOLES.  HFEC IAW -8 400 NDTM PART 6 51-00-01.  NO CRACKS NOTED.  UT THICKNESS IAW -8 400 NDTM PART 1 51-00-04  HI .080 INCH  LO .063 INCH.  MAPPED FOR ENGINEERING.  HFEC IAW -8 400 NDTM PART 6 51-00-01 AROUND FASTENER HOLES.  NO CRACKS NOTED.
